Robust estimation for structural spurious regressions and a Hausman-type cointegration test

Choi, Chi-Young, Hu, Ling, Ogaki, Masao . Journal of Econometrics 2008. 142 (1) :327-351

Locate this article in:

Bibtex

@article{CIS-248899,
  Author = {Choi, Chi-Young and Hu, Ling and Ogaki, Masao},
  Title = {Robust estimation for structural spurious regressions and a Hausman-type cointegration test},
  Journal = {Journal of Econometrics},
  Volume = {142},
  Number = {1},
  Year = {2008},
  Pages = {327--351},
  Keywords = {Dynamic regression, spurious regression, GLS correction method, test for cointegration}
}

Similar articles